Differential Equations

, Volume 55, Issue 9, pp 1258–1261 | Cite as

Criterion for the Boundedness and Compactness of a Class of Sets in L[0,∞)

  • M. OtelbaevEmail author
  • Ya. T. SultanaevEmail author
  • D. S. ZhusupovaEmail author
Short Communications


We obtain a criterion for the boundedness and compactness of a class of sets in the space L[0,∞).


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



This work was supported by the Ministry of Education and Science of the Republic of Kazakhstan, projects nos. AR05135319 and AR05133397.


  1. 1.
    Oinarov, R. and Otelbaev, M., Criteria for the Lipschitz property and contraction property of nonlinear integral operators, Sib. Mat. Zh., 1984, vol. 25, no. 6, pp. 195–217.zbMATHGoogle Scholar
  2. 2.
    Kantorovich, L.V. and Akilov, G.P., Funktsional’nyi analiz (Functional Analysis), Moscow: Nauka, 1984.zbMATHGoogle Scholar
  3. 3.
    Oinarov, R., Boundedness and compactness of Volterra type integral operators, Sib. Math. J., 2007, vol. 48, no. 5, pp. 884–896.MathSciNetCrossRefGoogle Scholar
  4. 4.
    Oinarov, R., Boundedness and compactness in weighted Lebesgue spaces of integral operators with variable integration limits, Sib. Math. J., 2011, vol. 52, no. 6, pp. 1042–1055.MathSciNetCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Institute of Mathematics and Mathematical ModelingAlmatyRepublic of Kazakhstan
  2. 2.Lomonosov Moscow State UniversityMoscowRussia
  3. 3.Gumilev Eurasian National UniversityNursultanRepublic of Kazakhstan

Personalised recommendations